Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 40, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 27, 2008, 3:51 PM CDT for McLennan County, Texas. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2008, 3:51 PM CDT (20:51 UTC)
- Expired
- May 27, 2008, 5:45 PM CDT
- In force
- 114 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County McLennan County, TX
The radar
The Ft Hood radar (KGRK), 94 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1167 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 626 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 272052
FFWFWD
TXC309-272245-
/O.NEW.KFWD.FF.W.0040.080527T2051Z-080527T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
351 PM CDT TUE MAY 27 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MCLENNAN COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 545 PM CDT
* AT 351 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN FROM CRAWFORD AND VALLEY MILLS...TO
WACO...TO MART AND WEST. MOVEMENT OF INDIVIDUAL STORMS WAS EAST AT
13 MPH...ALTHOUGH THE AREA WAS BUILDING TO THE WEST. RADAR
INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN.
ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 545 PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...LACY-LAKEVIEW...BELLMEAD...NORTHCREST...WEST...RIESEL AND
HALLSBURG.
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3159 9757 3186 9705 3151 9684 3150 9686
3149 9687 3148 9689 3148 9690 3127 9736
TIME...MOT...LOC 2051Z 248DEG 11KT 3159 9717
$$2 follow-up statements
000
WGUS74 KFWD 272200
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
500 PM CDT TUE MAY 27 2008
TXC309-272245-
/O.CON.KFWD.FF.W.0040.000000T0000Z-080527T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCLENNAN TX-
500 PM CDT TUE MAY 27 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
MCLENNAN COUNTY...
HEAVY RAIN HAS FALLEN ACROSS MUCH OF MCLENNAN COUNTY. ISOLATED
RAINFALL TOTALS HAVE EXCEEDED 2 INCHES ALONG TEHUACANA CREEK.
ADDITIONAL RAINFALL WILL ONLY FURTHER AGGRAVATE ONGOING FLOODING
ISSUES.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD.
BE AWARE OF AREAS THAT TEND TO FLOOD READILY...AND TAKE ALTERNATE
ROUTES.
LAT...LON 3159 9757 3186 9705 3151 9684 3150 9686
3149 9687 3148 9689 3148 9690 3127 9736
TIME...MOT...LOC 2157Z 248DEG 11KT 3167 9695
$$
25000
WGUS74 KFWD 272242
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
542 PM CDT TUE MAY 27 2008
TXC309-272255-
/O.EXP.KFWD.FF.W.0040.000000T0000Z-080527T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCLENNAN TX-
542 PM CDT TUE MAY 27 2008
...THE FLASH FLOOD WARNING FOR MCLENNAN COUNTY EXPIRES AT 545 PM
CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...AND THE FLASH
FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
RESIDENTS ARE URGED TO STAY VIGILANT. CREEKS AND STREAMS WILL REMAIN
SWOLLEN. BE AWARE OF AREAS THAT TEND TO FLOOD READILY...AND TAKE
ALTERNATE ROUTES.
LAT...LON 3159 9757 3186 9705 3151 9684 3150 9686
3149 9687 3148 9689 3148 9690 3127 9736
TIME...MOT...LOC 2237Z 248DEG 11KT 3313 15366
$$
25What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 27, 3:48 PM CDT, 3 minutes earlier.
Area forecast discussion, May 27, 3:48 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 348 PM CDT TUE MAY 27 2008 .DISCUSSION... 348 PM CDT ONGOING MCS HAS ITS ORIGINS 24 HRS AGO IN TEXAS PANHANDLE. DRYLINE CONVECTION HEADED AWAY FROM THE SFC BOUNDARY INTO OKLAHOMA WHERE MCS BECAME BETTER ORGANIZED...THEN SURGED SOUTHWARD TOWARD UNSTABLE/UNTAPPED AIR. AT 3 PM...ASSOCIATED OUTFLOW WAS SEVERAL HUNDRED MILES LONG...ARCING FROM SW OKLAHOMA...TO NEAR BRYAN/ COLLEGE STATION...TO SW ARKANSAS. SVR BOXES COVER STRONGEST STORMS ALONG LEADING EDGE OF COMPLEX. WITH MID-LEVEL RIDGING...SHEAR IS LIMITED TO NEAR-BOUNDARY TURNING OF THE LOW-LEVEL FLOW. 850MB WINDS ARE MEAGER (ALBEIT VERY JUICY)...THOUGH RESULTING STORM RELATIVE INFLOW IS VERY RESPECTABLE. INSTABILITY IS THE MAIN IMPETUS FOR SEVERE STORMS. INCREDIBLY BUOYANT BOUNDARY LAYER AND EXTRAORDINARY PW VALUES WILL ALSO YIELD INTENSE RAINFALL RATES AND FLOODING POTENTIAL. BOTH HEAVY RAIN AND SEVERE MENTION WILL ACCOMPANY THE MAIN LINE OF CONVECTION THE REMAINDER OF THE AFTERNOON THROUGH MID-EVENING...FOR COUNTIES COVERED BY CONVECTIVE WATCH AREAS. COLD FRONT CLEARLY EVIDENT IN CU FIELD...BISECTING LUB CWA. VISIBLE SATELLITE SHOWING NEARLY STALLED OR EVEN RETREATING SFC BOUNDARY. WINDS AT PLAINVIEW HAVE VEERED FROM NE TO SE. IN SW OKLAHOMA...WESTERN PERIPHERY OF MASSIVE OUTFLOW ZONE HAS COLLIDED WITH FRONTAL BOUNDARY. OUTFLOW APPEARS TO BE WINNING. COOL AIR DOWNSTREAM OF FRONT AND MID-LEVEL FLOW PARALLEL TO FRONTAL BOUNDARY SHOULD PREVENT FRONT FROM EVER REACHING FWD CWA. ADDITIONAL CONVECTION THIS AFTERNOON/EVENING WILL RESULT IN MORE RAIN-COOLED AIR DOWNSTREAM OF FRONT AS OUTFLOW CONTINUES PUSHING UPHILL AGAINST FRONTAL BOUNDARY. CONVECTION HAS ALREADY BEGUN ALONG FRONT...AND NEAR WHERE FRONT INTERSECTS OUTFLOW. WITH MCS STABILIZING MUCH OF NORTH TEXAS...IT IS BECOMING INCREASINGLY LESS LIKELY THAT CURRENT FRONTAL CONVECTION WILL SURGE S/SE INTO NORTH TEXAS OVERNIGHT. UNLIKE LAST NIGHT...SW FLOW ON PERIPHERY OF UPPER RIDGING SHOULD BE THE GUIDING FORCE...USHERING FRONTAL CONVECTION INTO OKLAHOMA...AND KEEPING THE BULK OF LATE NIGHT/EARLY MORNING ACTIVITY NORTH OF FWD CWA. RAIN CHANCES WILL DIMINISH RAPIDLY WEDNESDAY AND WEDNESDAY NIGHT...AS NORTH TEXAS BEGINS ANOTHER PROLONGED RAIN-FREE PERIOD. ABOVE NORMAL TEMPERATURES AND OPPRESSIVE HUMIDITY WILL PREVAIL THROUGHOUT THE WEEKEND AND THROUGH THE REMAINDER OF THE 7-DAY FORECAST. PATTERN IS MORE LIKE LATE JUNE THAN LATE MAY...WITH 500MB HEIGHTS NEAR 5900 METERS. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 91 73 93 75 / 40 30 10 5 0 WACO, TX 71 93 70 93 72 / 50 30 10 10 0 PARIS, TX 64 89 70 89 70 / 60 40 20 5 0 DENTON, TX 68 88 68 93 71 / 50 30 10 5 0 MCKINNEY, TX 66 89 67 93 70 / 50 30 10 5 0 DALLAS, TX 70 91 72 94 74 / 40 30 10 5 0 TERRELL, TX 67 91 69 92 72 / 40 40 20 5 0 CORSICANA, TX 69 91 71 92 73 / 60 30 20 10 0 TEMPLE, TX 71 94 69 92 71 / 50 30 10 5 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/25/21 07/06/09
Hazardous weather outlook, May 27, 12:27 PM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 1227 PM CDT TUE MAY 27 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 1227 PM CDT TUE MAY 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A THUNDERSTORM COMPLEX WILL CONTINUE TO AFFECT NORTH TEXAS THROUGH THE EARLY EVENING HOURS. SOME OF THE STORMS SOUTH OF AN ARCHER CITY...DALLAS...ATHENS LINE MAY BECOME SEVERE...PRODUCING HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS OVER 60 MPH. OTHERWISE...VERY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN WEATHER HAZARDS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT GENERALLY NORTH OF INTERSTATE 20 OVERNIGHT. LARGE HAIL AND DAMAGING DOWNBURST WINDS WILL BE THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN... THUNDERSTORM CHANCES WILL LINGER ACROSS NORTH TEXAS ON WEDNESDAY AS A COLD FRONT STALLS ACROSS THE REGION. A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING DOWNBURST WINDS. THUNDERSTORM CHANCES WILL DECREASE WEDNESDAY NIGHT AS END ON THURSDAY WHEN THE COLD FRONT LIFTS NORTH OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED SOUTH OF AN ARCHER CITY...DALLAS...ATHENS LINE THROUGH SUNSET. SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT MAINLY NORTH OF I-20. 58
In the hours before
Special weather statement, May 27, 3:01 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
301 PM CDT TUE MAY 27 2008
TXZ145-159-161-272030-
HILL TX-MCLENNAN TX-LIMESTONE TX-
301 PM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN HILL COUNTY
NORTHWESTERN LIMESTONE COUNTY
NORTHEASTERN MCLENNAN COUNTY
AT 301 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF BELLMEAD...MOVING NORTHEAST
AT 17 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE HUBBARD.
PEA-SIZED HAIL...WIND GUSTS TO 40 MPH...AND HEAVY RAINFALL CAN BE
EXPECTED FROM THIS STORM.
LAT...LON 3167 9714 3192 9684 3186 9674 3184 9673
3182 9672 3182 9669 3180 9664 3157 9690
TIME...MOT...LOC 2001Z 224DEG 15KT 3172 9692
SCHULTZSpecial weather statement, May 27, 3:04 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
304 PM CDT TUE MAY 27 2008
TXZ145-272030-
HILL TX-
304 PM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL HILL COUNTY
AT 304 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF WACO...MOVING NORTHEAST AT
20 MPH.
PEA-SIZED HAIL...WIND GUSTS TO 40 MPH...AND HEAVY RAINFALL CAN BE
EXPECTED FROM THIS STORM.
LAT...LON 3176 9730 3178 9732 3180 9731 3183 9728
3184 9728 3185 9734 3196 9724 3189 9705
3181 9715 3176 9727
TIME...MOT...LOC 2004Z 218DEG 17KT 3178 9730
SCHULTZLocal storm report, May 27, 3:11 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
311 PM CDT TUE MAY 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM FLASH FLOOD CORSICANA 32.08N 96.47W
05/27/2008 NAVARRO TX EMERGENCY MNGR
APPROXIMATELY 12 VEHICLES STRANDEDSpecial weather statement, May 27, 3:31 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
331 PM CDT TUE MAY 27 2008
TXZ159-272100-
MCLENNAN TX-
331 PM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
MCLENNAN COUNTY
AT 331 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
OUTFLOW BOUNDARY CAPABLE OF WINDS TO 50 MPH ALONG A LINE
EXTENDING FROM 11 MILES EAST OF CLIFTON TO 10 MILES EAST OF
ROBINSON...MOVING SOUTHWEST AT 24 MPH. 50 MPH WINDS HAVE BEEN
REPORTED IN WACO WITH THIS BOUNDARY.
CITIES IN THE PATH OF THESE STORMS INCLUDE BELLMEAD...BEVERLY
HILLS...CRAWFORD...HALLSBURG...HEWITT...LACY-LAKEVIEW...LORENA...
MART...MCGREGOR...MOODY...NORTHCREST...ROBINSON...WACO...WEST AND
WOODWAY.
OTHERWISE...SCATTERED THUNDERSTORMS ACROSS THE COUNTY WILL BE
CAPABLE OF SMALL HAIL...GUSTY WINDS...AND HEAVY RAINFALL.
LAT...LON 3159 9760 3180 9719 3181 9716 3182 9714
3186 9704 3181 9699 3177 9697 3171 9692
3154 9681 3126 9735
TIME...MOT...LOC 2031Z 063DEG 21KT 3174 9741 3145 9698
SCHULTZSpecial weather statement, May 27, 3:49 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
349 PM CDT TUE MAY 27 2008
TXZ144-272115-
BOSQUE TX-
349 PM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL BOSQUE COUNTY
AT 349 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES WEST OF CLIFTON...MOVING NORTHEAST AT 19
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON.
HAIL INCH HAIL...VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY
WITH THIS STORM.
LAT...LON 3202 9748 3202 9745 3196 9741 3194 9742
3193 9742 3189 9737 3188 9738 3186 9735
3181 9731 3172 9769 3183 9774
TIME...MOT...LOC 2049Z 242DEG 17KT 3179 9763
SCHULTZSpecial weather statement, May 27, 3:49 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
349 PM CDT TUE MAY 27 2008
TXZ144-272115-
BOSQUE TX-
349 PM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL BOSQUE COUNTY
AT 349 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES WEST OF CLIFTON...MOVING NORTHEAST AT 19
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON.
HALF INCH HAIL...VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY
WITH THIS STORM.
LAT...LON 3202 9748 3202 9745 3196 9741 3194 9742
3193 9742 3189 9737 3188 9738 3186 9735
3181 9731 3172 9769 3183 9774
TIME...MOT...LOC 2049Z 242DEG 17KT 3179 9763
SCHULTZThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:21 AM CDT | Special Weather Statement | FWD | Montague | 24 min |
| May 27, 8:01 AM CDT | Areal Flood Advisory | FWD | Montague | 3 hr |
| May 27, 8:08 AM CDT | Special Weather Statement | FWD | Montague | 37 min |
| May 27, 8:45 AM CDT | Special Weather Statement | FWD | Cooke, Grayson, Montague | 30 min |
| May 27, 8:54 AM CDT | Severe Thunderstorm Warning | FWD | Cooke | 66 min |
| May 27, 9:09 AM CDT | Flash Flood Warning | FWD | Cooke | 2 hr |
| May 27, 9:14 AM CDT | Special Weather Statement | FWD | Grayson | 31 min |
| May 27, 9:18 AM CDT | Special Weather Statement | FWD | Montague | 27 min |
| May 27, 9:30 AM CDT | Areal Flood Advisory | FWD | Grayson | 3 hr |
| May 27, 9:41 AM CDT | Special Weather Statement | FWD | Denton | 64 min |
| May 27, 9:43 AM CDT | Special Weather Statement | FWD | Fannin, Grayson | 32 min |
| May 27, 10:38 AM CDT | Special Weather Statement | FWD | Denton | 37 min |
| May 27, 10:51 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| May 27, 11:02 AM CDT | Special Weather Statement | FWD | Hopkins, Hunt, Rains | 28 min |
| May 27, 11:08 AM CDT | Special Weather Statement | FWD | Collin, Denton, Rockwall, Wise | 37 min |
| May 27, 11:24 AM CDT | Areal Flood Advisory | FWD | Wise | 2 hr |
| May 27, 11:26 AM CDT | Special Weather Statement | FWD | Kaufman, Van Zandt | 34 min |
| May 27, 11:28 AM CDT | Areal Flood Advisory | FWD | Hopkins, Hunt, Rains | 2 hr |
| May 27, 12:07 PM CDT | Flash Flood Warning | FWD | Denton | 113 min |
| May 27, 1:03 PM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 117 min |
| May 27, 1:10 PM CDT | Areal Flood Advisory | FWD | Henderson, Kaufman, Navarro | 2 hr |
| May 27, 1:28 PM CDT | Special Weather Statement | FWD | Tarrant | 32 min |
| May 27, 1:37 PM CDT | Special Weather Statement | FWD | Navarro | 23 min |
| May 27, 1:56 PM CDT | Areal Flood Advisory | FWD | Denton | 2 hr |
| May 27, 2:04 PM CDT | Flash Flood Warning | FWD | Navarro | 116 min |
| May 27, 2:09 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone | 2 hr |
| May 27, 2:41 PM CDT | Special Weather Statement | FWD | Parker | 34 min |
| May 27, 2:59 PM CDT | Special Weather Statement | FWD | Hood | 31 min |
| May 27, 3:01 PM CDT | Special Weather Statement | FWD | Hill | 29 min |
| May 27, 3:04 PM CDT | Special Weather Statement | FWD | Hill | 26 min |
| May 27, 3:07 PM CDT | Areal Flood Advisory | FWD | Hood, Parker | 113 min |
| May 27, 3:24 PM CDT | Areal Flood Advisory | FWD | Hill, Limestone, McLennan | 2 hr |
| May 27, 3:31 PM CDT | Special Weather Statement | FWD | McLennan | 29 min |
| May 27, 3:34 PM CDT | Flash Flood Warning | FWD | Hood | 78 min |
| May 27, 3:49 PM CDT | Special Weather Statement | FWD | Bosque | 26 min |
| May 27, 3:54 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 25 min |
| May 27, 3:57 PM CDT | Areal Flood Advisory | FWD | Navarro | 2 hr |
| May 27, 4:17 PM CDT | Special Weather Statement | FWD | Coryell | 28 min |
| May 27, 4:29 PM CDT | Special Weather Statement | FWD | Bell, Coryell, Milam | 31 min |
| May 27, 6:41 PM CDT | River Flood Warning | FWD | Denton | 14 hr |
Nearby
Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.